Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of covering dimension for collectionwise normal spaces


Author: James Austin French
Journal: Proc. Amer. Math. Soc. 25 (1970), 646-649
MSC: Primary 54.20
MathSciNet review: 0261533
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.20

Retrieve articles in all journals with MSC: 54.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0261533-5
Article copyright: © Copyright 1970 American Mathematical Society